# SDR AALA20121227002

- Difficulty date: December 25, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 40,463 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD GALLEY CLOSET DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FORWARD GALLEY DOOR.  OPS CHECK NORMAL.
